# SDR UIEA2020111902424

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 103,959 hours, 20,210 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Failed
- Location: Wx Radar Antenna
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX SYS 1 AND 2 FAIL IN FLIGHT.  ITEM M13-FOUND ANTENNA DRIVE FAIL REPLACED WX ANTENNA DRIVE, IAW AMM 34-43-05.
